Volume 36, Number 12, 2022

  1. New Quantum Boundaries for q-Simpson’s Type Inequalities for Co-Ordinated Convex Functions, 3919-3940
  2. Necmettin Alp, Muhammad Aamir Ali, Hüseyin Budak, Mehmet Zeki Sarıkaya

  3. An Iterative Approach to the Solution of Split Variational Inequalities, 3941-3953
  4. Li-Jun Zhu, Zhichuan Zhu

  5. Dilation, Model, Scattering and Spectral Problems of Second-Order Matrix Difference Operator, 3955-3967
  6. Bilender P. Allahverdiev

  7. Algorithmic Approach to the Solution of Pseudomonotone Equilibrium Problems and Generalized Variational Inequalities, 3969-3980
  8. Zhangsong Yao, Mihai Postolache

  9. On Hermite-Hadamard Type Inequalities Associated with the Generalized Fractional Integrals, 3981-3993
  10. Fatma Ertuğral, Mehmet Zeki Sarikaya, Hüseyin Budak

  11. Some New Classes of Preinvex Functions and Directional Variational-Like Inequalities, 3995-4008
  12. Muhammad Aslam Noor, Khalida Inayat Noor

  13. Sufficient Condition for q-Starlike and q-Convex Functions Associated with Normalized Gauss Hypergeometric Function, 4009-4022
  14. Murli Manohar Gour, Pranay Goswami, Sunil Joshi, Teodor Bulboacă

  15. Renormalized Self-Intersection Local Time for Sub-Bifractional Brownian Motion, 4023-4040
  16. Nenghui Kuang, Bingquan Liu

  17. A New Constraint Qualification for Optimality of Nonconvex Nonsmooth Optimization Problems, 4041-4054
  18. Fatemeh Bazargan, Hossein Mohebi

  19. Variational Inequalities with the Logistic Type Nonlinearities and Dependence on the Gradient, 4055-4068
  20. Bui The Quan, Nguyen Bich Huy

  21. A Note on Pointwise Semi-Slant Submanifold of Para-Cosymplectic Manifolds, 4069-4086
  22. S. K. Srivastava, M. Dhiman, K. Sood, A. Kumar, F. Mofarreh, A. Ali

  23. On the Roots of Fibonacci Polynomials, 4087-4097
  24. Furkan Birol, Özden Koruoğlu

  25. Hermite–Hadamard Type Inequalities for Harmonically-convex Functions Using Fuzzy Integrals, 4099-4110
  26. Muhammad Amer Latif, Tingsong Du

  27. Strong Convergence of an Iterative Procedure for Pseudomonotone Variational Inequalities and Fixed Point Problems, 4111-4122
  28. Tzu-Chien Yin, Ariana Pitea

  29. Fixed Point Results via Modified ω-Distance and an Application to Networks Communication, 4123-4137
  30. Hiranmoy Garai, Hemant Kumar Nashine, Lakshmi Kanta Dey, Rabha W. Ibrahim

  31. Optimality and Duality Results for (h, φ)-Nondifferentiable Multiobjective Programming Problems with (h, φ)-(b, F, ρ)-Convex Functions, 4139-4156
  32. Tadeusz Antczak, Vinay Singh, Mohan Bir Subba

  33. Wave Equation with Internal Source and Boundary Damping Terms: Global Existence and Stability, 4157-4172
  34. Imane Boulmerka, Ilhem Hamchi

  35. Higher Dimensional [m, C]-Isometric Commuting d-Tuple of Operators, 4173-4184
  36. Ahmed Himadan Ahmed

  37. On the Weighted Logarithmic Mean of Accretive Matrices, 4185-4194
  38. Mustapha Raı̈ssouli

  39. An Analysis of the Mixed Least Squares-Total Least Squares Problems, 4195-4209
  40. Zhanshan Yang

  41. On Univalent Log-Harmonic Mappings, 4211-4224
  42. Zhihong Liu, Saminathan Ponnusamy

  43. On the Mixed Multifractal Densities and Regularities with Respect to Gauges, 4225-4239
  44. Anouar Ben Mabrouk, Mohamed Menceur, Bilel Selmi

  45. Some Variants of Normality in Relative Topological Spaces, 4241-4249
  46. Sehar Shakeel Raina, A. K. Das

  47. New Formulae of the Drazin Inverse of Anti-Triangular Complex Block Matrices, 4251-4264
  48. Matrices Huanyin Chen, Marjan Sheibani Abdolyousefi

  49. Properties of Dual Toeplitz Operator on the Orthogonal Complement of the Pluriharmonic Bergman Space of the Unit Ball, 4265-4276
  50. Yinyin Hu, Yufeng Lu, Yixin Yang